dc.contributor.author | Bessenrodt, Christine![]() |
|
dc.contributor.author | Nguyen, Hung Ngoc![]() |
|
dc.contributor.author | Olsson, Jorn B.![]() |
|
dc.contributor.author | Tong-Viet, Hung P.![]() |
|
dc.date.accessioned | 2015-06-24T06:14:10Z | |
dc.date.available | 2015-06-24T06:14:10Z | |
dc.date.issued | 2015 | |
dc.description.abstract | Please read abstract in the article. | en_ZA |
dc.description.librarian | hb2015 | en_ZA |
dc.description.uri | http://msp.org/ant/about/cover/cover.html | en_ZA |
dc.identifier.citation | Bessenrodt, C, Nguyen, HN, Olsson, JB & Tong-Viet, HP 2015, 'Complex group algebras of the double covers of the symmetric and alternating groups', Algebra and Number Theory, vol. 9, no. 3, pp. 601-628 | en_ZA |
dc.identifier.issn | 1937-0652 (print) | |
dc.identifier.issn | 1944-7833 (online) | |
dc.identifier.other | 10.2140/ant.2015.9.601 | |
dc.identifier.uri | http://hdl.handle.net/2263/45695 | |
dc.language.iso | en | en_ZA |
dc.publisher | Mathematical Science Publishers | en_ZA |
dc.rights | © 2015 Mathematical Science Publishers | en_ZA |
dc.subject | Complex group algebra | en_ZA |
dc.subject | Natural rules | en_ZA |
dc.subject | Double covers | en_ZA |
dc.subject | Alternating groups | en_ZA |
dc.subject | Symmetric groups | en_ZA |
dc.title | Complex group algebras of the double covers of the symmetric and alternating groups | en_ZA |
dc.type | Article | en_ZA |